Bulletin of the American Mathematical Society

Semiamarts and finite values

Ulrich Krengel and Louis Sucheston

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 4 (1977), 745-747.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538915

Mathematical Reviews number (MathSciNet)
MR0436314

Zentralblatt MATH identifier
0336.60032

Subjects
Primary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 60G45

Citation

Krengel, Ulrich; Sucheston, Louis. Semiamarts and finite values. Bull. Amer. Math. Soc. 83 (1977), no. 4, 745--747. https://projecteuclid.org/euclid.bams/1183538915


Export citation

References

  • 1. A. Bellow, Stability properties of the class of asymptotic martingales, Bull. Amer. Math. Soc. 82 (1976), 338-340.
  • 2. Y. S. Chow, H. Robbins and D. Siegmund, Great expectations: the theory of optimal stopping, Houghton Mifflin, Boston, Mass., 1971. MR 48 #10007.
  • 3. G. A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales. A. Discrete parameter, J. Multivariate Analysis 6 (1976), 193-221.